# SDR EIA2006367

- Difficulty date: October 18, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,453 hours, 23,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 11385
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT TOP OF STAIRS INOP.  REPLACED UPPER DECK STAIRS EMERGENCY LIGHT ASSY IAW MM 33-51-50 PAGE 201, OPS CHECKED OK IAW 33-51-00 PG 501.
